Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes rashes on the body during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3052 Questions
Question
hello. my fiance is 4 months pregnant. everything is going great so far but on the last two days she has developed a red rashbon her belly and lower back and also her arms to a small entent.

she isn't so worried but I am. it isn't very itchy but there are a lot of small red dots all over her.

we have booked to see our doctor tomorrow but I hope you can easy my worry before hand

I have attached a photo of her stomach
Tue, 24 Apr 2018 in Pregnancy
 
 
Answered by Dr. Richa Agarwal 20 minutes later
Brief Answer:
Could it be PUPPP.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about her health care.
I have gone through your history and pictures and understand your concerns fully.
In my opinion it could be due to PUPPP( pruritic urticarial papules and plaque during pregnancy).
It can be treated with the help of antihistaminic and she can wash with leukwarm water and apply steroid cream or emollient cream to avoid dryness and itching.
She can use coconut oil with camphor also.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: What causes rashes on the body during pregnancy? 5 minutes later
so its not serious? should we still visit the doctor.
 
 
Answered by Dr. Richa Agarwal 2 hours later
Brief Answer:
You can go for second opinion.

Detailed Answer:
Hello dear,
Yes,it is not very serious issues but you can go to doctor for second opinion.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: What causes rashes on the body during pregnancy? 23 minutes later
thank you very much
 
 
Answered by Dr. Richa Agarwal 4 minutes later
Brief Answer:
You are always welcome.

Detailed Answer:
Hi,
You are always welcome.
If you have no further questions, Kindly give your feedback if it is useful to you.
Good luck for future.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor